What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jun 15, 10:46 PM EST, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 15, 10:46 PM EST, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1146 PM EDT Sat Jun 15 2019
.UPDATE...
The AVIATION Section has been updated below.
&&
.SYNOPSIS...
Issued at 343 PM EDT Sat Jun 15 2019
A series of fronts and upper waves will keep rain chances in the
forecast for central Indiana into next weekend. Strong storms and
heavy rain are possible for the remainder of this weekend.
Tempertures will remain near normal to below normal for most areas
through next week.
&&
.NEAR TERM /Tonight/...
Issued at 905 PM EDT Sat Jun 15 2019
Mid level vorticity center currently over central Indiana is
progged to pass off into Ohio over the next couple of hours. As a
result, should see convection diminish over the next couple of
hours. Pattern is favorable for additional development tonight
along the trailing vorticity tail that hangs back across the
area, given enhanced flow at 850mb and steeper lapse rates
advecting in from the southwest. Some of the model data suggest
remnants of current activity approaching northwest Illinois may
move into the area by the early morning hours of Sunday.
Helicity remains maximized over the east central and southeast
zones, ahead of the vorticity center and along an outflow
boundary. Threat for tornadoes will continue in these areas for
another hour or so. This evening's upper air and short term models
indicates sufficient deep layer shear for a continued threat for
strong organized convection for the rest of the night.
Previous discussion follows.
This afternoon one surge of showers and storms was moving east and
impacting mainly the eastern forecast area. Showers and storms were
developing around an MCV across central and southern Illinois.
Most of the area is cool thanks to the rain earlier today. However,
warmer air is sneaking into the southern forecast area along with
higher dewpoints. Clouds were thinning mainly across the southern
forecast area ahead of the MCV.
Will go high PoPs most areas with the MCV this afternoon into early
evening. There is a conditional severe threat into early evening, if
the instability can build with the thinning cloud cover. Shear is
sufficient for severe storms. A tornado watch is in effect for much
of the area through 1000 PM.
After the MCV passes there will be relative lull with only some
chance PoPs into the early overnight. After that another upper wave
will bring more forcing, which should be sufficient for likely PoPs
across the southwest half of the area by 12Z Sunday.
Heavy rain will remain a threat with plentiful moisture still in the
area. Some areas have received nearly 3 inches of rain today, so
flash flooding remains a threat. Will continue with the Flash Flood
Watch as is.
The National Blend of Models (NBM) looks reasonable for temperatures
tonight.
&&
.SHORT TERM...(Sunday through Tuesday)
Issued at 343 PM EDT Sat Jun 15 2019
Models are close enough that the NBM initialization was accepted for
most items.
Stronger forcing will diminish early Sunday as one wave exits. Only
chance PoPs will be the rule for most areas into early afternoon,
then another wave will increase forcing and PoPs in the afternoon
into early evening. Will go likely all areas by 00Z Monday.
The remainder of the short term will see similar conditions with
upper waves bringing an occasional increase in PoPs as they pass.
For the moment it appears that the southeast half of the area is
most likely to see the best chances for rain. Confidence is only
medium at best on timing of these waves.
The heavy rain threat will diminish on Sunday as a relative lull of
forcing moves in. Will let the Flash Flood Watch expire Sunday
morning for now, but will have to continue to monitor for the need
for additional watches with the expected rounds of showers and
storms.
The intialization's temperatures look reasonable given expected
conditions.
&&
.LONG TERM /Tuesday Night through Saturday/...
Issued at 325 PM EDT Sat Jun 15 2019
The very busy pattern looks to continue into the long term period
with multiple disturbances moving through the region, providing rain
and thunder chances each day or at least every other day.
Blend has produced pops for each period primarily due to timing
differences between the models. These differences are to a large
degree dependent on mesoscale details that the larger scale models
simply can't handle reliably in the long term and thus will leave
the blend as is.
Temperatures will remain a bit below normal for the time of year,
particularly on wet days, but may climb back closer to the normal
mark very late in the period.
&&
.AVIATION /Discussion for the 160600Z TAFS/...
Issued at 1145 PM EDT Sat Jun 15 2019
Convective potential expected to continue overnight and on into
the mid to late morning hours of Sunday in the vicinity of the
terminals, as enhanced flow at 850mb and advection of steeper
lapse rates off to the southwest interacts with a trailing
vorticity tail. Remnants of activity currently moving through
northwest Illinois may also move into the area during the early
morning hours of Sunday. IFR visibility restrictions and gusty
shifting winds in and near heavier cells.
Patchy fog has been developing over the past hour or so. Not sure
how widespread this may become, due to potential for additional
convection, which will serve to keep the air mass mixed up.
Outside of convection, areas of ceilings around 040 expected
through midday Sunday, with layered cloud above. Some of the model
data suggest the development of lower ceilings 006 AGL-012 towards
daybreak Sunday, but confidence in this is low at this time,
depending on amount of convective activity overnight.
Surface winds 190-220 degrees at 6-10 kts overnight will gradually
veer around to 240-270 degrees at 9-12 kts by midday Sunday.
&&
.IND WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 8 AM EDT Sunday for INZ021-028>031-
035>049-051>057-060>065.
&&
SYNOPSIS...50
NEAR TERM...50/JAS
SHORT TERM...50
LONG TERM...NIELD
AVIATION...JAS
Hazardous weather outlook, Jun 15, 3:59 PM EST, 8 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
459 PM EDT Sat Jun 15 2019
INZ021-028>031-035>049-051>057-060>065-067>072-162100-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
459 PM EDT Sat Jun 15 2019
This hazardous weather outlook is for central Indiana.
.DAY ONE...Tonight.
Outlook: Showers and thunderstorms are expected tonight. Severe
storms are possible this evening.
Hazards: Flash flooding from heavy rainfall, damaging winds,
isolated tornadoes, lightning.
Timing: Thunderstorms are possible anytime. The highest threats for
severe storms will be before 1000 PM. Flash flooding is possible
anytime.
Discussion: Upper waves and a surface front will keep showers and
thunderstorms across the area tonight.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Outlook: Thunderstorms are possible each day. A few strong to
isolated severe storms are possible on Sunday. Lightning and locally
heavy rain are threats from any storm. Repeated rounds of rainfall,
heavy at times, could lead to moderate widespread flooding this week.
Discussion: A stalling frontal system and active upper pattern will
bring several rounds of showers and thunderstorms to central Indiana
this week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible this evening.
&&
More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jun 15, 9:30 PM EST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1030 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND DMG 4 SW CUMBERLAND 39.74N 85.99W
06/15/2019 MARION IN PUBLIC
TREES AND UTILITY LINES DOWN, WITH THE DAVIS
AND RAYMOND STREETS OFF OF BROOKVILLE ROAD
APPEARING TO BE THE HARDEST HIT. TIME
ESTIMATED FROM RADAR.
&&
BHHLocal storm report, Jun 15, 9:37 PM EST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1037 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 2 N ELLETTSVILLE 39.27N 86.62W
06/15/2019 MONROE IN PUBLIC
LARGE TREES AND UTILITY LINE BLOWN DOWN AND
BARN DESTROYED NEAR NORTH MT TABOR ROAD AND
WEST COWDEN ROAD. TIME ESTIMATED FROM RADAR.
&&
BHHLocal storm report, Jun 15, 9:41 PM EST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1041 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND DMG 2 SSE STINESVILLE 39.27N 86.64W
06/15/2019 MONROE IN PUBLIC
MULTIPLE TREES DOWN AND HOUSES DESTROYED IN
RED HILL ROAD AREA. TIME ESTIMATED FROM
RADAR.
&&
BHHLocal storm report, Jun 15, 9:48 PM EST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1048 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND DMG 1 S FOREST HILL 39.24N 85.61W
06/15/2019 DECATUR IN EMERGENCY MNGR
MAJOR DAMAGE AT HULSBOSCH DAIRY FARM ON 700
WEST NORTH OF 700 SOUTH...CURRENTLY PUTTING
DOWN MULTIPLE COWS AND CALVES. DAMAGE ON
NEARBY SHIREMAN DAIRY FARM AND THE BLAUVENT
FARM. TIME ESTIMATED FROM RADAR.
&&
BHHLocal storm report, Jun 15, 9:56 PM EST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1056 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 3 E COLUMBUS 39.21N 85.86W
06/15/2019 BARTHOLOMEW IN TRAINED SPOTTER
ESTIMATED WIND GUST OF 60 MPH FELL NUMEROUS
TREES...INCLUDING THE FOLLOWING APPROXIMATE
DIAMETERS...30 INCHES...24 INCHES...18
INCHES. SPOTTER SAW THE TREES FALL AND FELT
THE DAMAGE WAS FROM STRAIGHT LINE WIND
DAMAGE.
&&
BHHLocal storm report, Jun 15, 10:01 PM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1101 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HEAVY RAIN FONTANET 39.58N 87.24W
06/15/2019 M1.93 INCH VIGO IN PUBLIC
0300 PM HEAVY RAIN 3 NNW PRAIRIETON 39.40N 87.50W
06/15/2019 M2.35 INCH VIGO IN COCORAHS
COCORAHS STATION IN-VG-19 WEST TERRE HAUTE
5.0 SW.
0343 PM HEAVY RAIN 1 W GREENCASTLE 39.64N 86.86W
06/15/2019 M1.85 INCH PUTNAM IN MESONET
MESONET STATION FW3934 GREENCASTLE.
0345 PM HEAVY RAIN 2 N INDIANA STATE UNIVE 39.50N 87.40W
06/15/2019 M2.01 INCH VIGO IN MESONET
MESONET STATION DW4379 TERRE HAUTE.
0345 PM HEAVY RAIN 2 NNE HOMECROFT 39.69N 86.12W
06/15/2019 M1.80 INCH MARION IN MESONET
MESONET STATION EW3369 INDIANAPOLIS.
0345 PM HEAVY RAIN 3 NNW BARGERSVILLE 39.56N 86.19W
06/15/2019 M1.86 INCH JOHNSON IN MESONET
MESONET STATION EW1955 GREENWOOD.
0345 PM HEAVY RAIN FAIRVIEW PARK 39.69N 87.41W
06/15/2019 M2.54 INCH VERMILLION IN MESONET
MESONET STATION EW5179 CLINTON.
0345 PM HEAVY RAIN 2 NNE MCCORDSVILLE 39.93N 85.92W
06/15/2019 M1.08 INCH HAMILTON IN MESONET
MESONET STATION EW9330 MCCORDSVILLE.
0346 PM HEAVY RAIN 3 SSE AVON 39.73N 86.36W
06/15/2019 M1.42 INCH HENDRICKS IN MESONET
MESONET STATION EW8045 PLAINFIELD.
0346 PM HEAVY RAIN 5 ESE FREEDOM 39.19N 86.78W
06/15/2019 M1.44 INCH OWEN IN MESONET
MESONET STATION DW0251 SPENCER.
0347 PM HEAVY RAIN MERIDIAN HILLS 39.89N 86.16W
06/15/2019 M1.35 INCH MARION IN MESONET
MESONET STATION EW2895 INDIANAPOLIS.
0348 PM HEAVY RAIN 2 ESE GREENWOOD 39.60N 86.08W
06/15/2019 M2.15 INCH JOHNSON IN MESONET
MESONET STATION EW1362 GREENWOOD.
0348 PM HEAVY RAIN 2 NE MONROVIA 39.60N 86.45W
06/15/2019 M1.74 INCH MORGAN IN MESONET
MESONET STATION DW4758 MOORESVILLE.
0349 PM HEAVY RAIN 4 ESE BEECH GROVE 39.69N 86.03W
06/15/2019 M1.81 INCH MARION IN MESONET
MESONET STATION CW6164 INDIANAPOLIS.
0350 PM HEAVY RAIN 1 NE HOMECROFT 39.68N 86.12W
06/15/2019 M1.36 INCH MARION IN MESONET
MESONET STATION INDCL 1 NE HOMECROFT.
0405 PM HEAVY RAIN 4 SW REELSVILLE 39.50N 87.00W
06/15/2019 M2.55 INCH PUTNAM IN PUBLIC
SINCE 9 AM.
0424 PM HEAVY RAIN 1 NW GREENCASTLE 39.65N 86.85W
06/15/2019 M2.25 INCH PUTNAM IN PUBLIC
0513 PM HEAVY RAIN FONTANET 39.58N 87.24W
06/15/2019 M2.40 INCH VIGO IN PUBLIC
0518 PM HEAVY RAIN 1 NNW NORTH TERRE HAUTE 39.55N 87.37W
06/15/2019 M3.53 INCH VIGO IN AMATEUR RADIO
SINCE MIDNIGHT.
0606 PM TSTM WND DMG 1 W COATESVILLE 39.69N 86.69W
06/15/2019 HENDRICKS IN PUBLIC
HEALTHY TREE UPROOTED OVER MAIN STREET WEST
OF COATESVILLE. TIME ESTIMATED FROM RADAR.
0635 PM TORNADO 2 NE FREEDOM 39.23N 86.84W
06/15/2019 OWEN IN TRAINED SPOTTER
MULTIPLE REPORTS OF TORNADO BETWEEN FREEDOM
AND SPENCER. TREES AND POWER LINES DOWN.
0650 PM TSTM WND DMG 2 N ELLETTSVILLE 39.27N 86.62W
06/15/2019 MONROE IN PUBLIC
LARGE TREES AND UTILITY LINE BLOWN DOWN AND
BARN DESTROYED NEAR NORTH MT TABOR ROAD AND
WEST COWDEN ROAD. TIME ESTIMATED FROM RADAR.
0651 PM TORNADO 3 NE MCCORMICKS CREEK S 39.32N 86.73W
06/15/2019 OWEN IN LAW ENFORCEMENT
0651 PM TSTM WND DMG 2 SSE STINESVILLE 39.27N 86.64W
06/15/2019 MONROE IN PUBLIC
MULTIPLE TREES DOWN AND HOUSES DESTROYED IN
RED HILL ROAD AREA. TIME ESTIMATED FROM
RADAR.
0653 PM TORNADO 2 N ELLETTSVILLE 39.26N 86.62W
06/15/2019 MONROE IN PUBLIC
STRUCTURAL DAMAGE TO BUILDINGS.
0657 PM FUNNEL CLOUD 2 NW ELLETTSVILLE 39.26N 86.65W
06/15/2019 MONROE IN LAW ENFORCEMENT
0702 PM TORNADO 4 N KOLEEN 39.03N 86.83W
06/15/2019 GREENE IN LAW ENFORCEMENT
MULTIPLE HOMES DAMAGED. TREES AND POWER
LINES DOWN.
0705 PM TSTM WND DMG 3 ESE CAMBY 39.62N 86.26W
06/15/2019 MORGAN IN PUBLIC
PICTURES SENT VIA SOCIAL MEDIA OF SEVERAL
LARGE LIMBS ACROSS MANN ROAD. TIME ESTIMATED
FROM RADAR.
0710 PM TSTM WND GST 3 SW WHITEHALL 39.15N 86.62W
06/15/2019 M60 MPH MONROE IN ASOS
0725 PM TSTM WND DMG 6 SSE PARAGON 39.31N 86.52W
06/15/2019 MONROE IN PUBLIC
LARGE TREES SNAPPED AND UPROOTED.
0727 PM TSTM WND DMG BEECH GROVE 39.72N 86.09W
06/15/2019 MARION IN PUBLIC
DAMAGE TO ROOF AND WALL OF ALRO STEEL.
DAMAGE TO APARTMENT BUILDING ROOF. TIME
ESTIMATED FROM RADAR.
0730 PM FLOOD 2 WNW PLAINFIELD 39.71N 86.43W
06/15/2019 HENDRICKS IN FIRE DEPT/RESCUE
EXTENSIVE FLOODING AT SARATOGA PARKWAY AND
FAIRFIELD ROAD.
0730 PM TSTM WND DMG 1 N BEECH GROVE 39.72N 86.09W
06/15/2019 MARION IN LAW ENFORCEMENT
SIGNIFICANT DAMAGE REPORTED IN AND AROUND
BEECH GROVE WITH NUMEROUS TREES DAMAGED OR
SNAPPED AS WELL AS STRUCTURAL DAMAGE TO
SEVERAL ROOFS. POSSIBLE TORNADO DAMAGE.
0737 PM TSTM WND DMG 4 SW CUMBERLAND 39.74N 85.99W
06/15/2019 MARION IN PUBLIC
TREES AND UTILITY LINES DOWN, WITH THE DAVIS
AND RAYMOND STREETS OFF OF BROOKVILLE ROAD
APPEARING TO BE THE HARDEST HIT. TIME
ESTIMATED FROM RADAR.
0741 PM TSTM WND DMG HYMERA 39.19N 87.30W
06/15/2019 SULLIVAN IN PUBLIC
SEVERAL HOUSES WITH SHINGLES BLOWN OFF AND
NUMEROUS TREE LIMBS SNAPPED IN HYMERA. TIME
ESTIMATED FROM RADAR.
0747 PM HEAVY RAIN SPENCER 39.29N 86.77W
06/15/2019 M2.65 INCH OWEN IN PUBLIC
STORM TOTAL SINCE 7 AM THIS MORNING.
0756 PM TSTM WND DMG 1 E SPRING LAKE 39.78N 85.84W
06/15/2019 HANCOCK IN PUBLIC
SEVERAL TREES DOWNED IN SPRING LAKE WITH
SOME POWER POLES DOWN AS WELL.
0805 PM TSTM WND DMG 1 W OAKVILLE 40.08N 85.41W
06/15/2019 DELAWARE IN TRAINED SPOTTER
SPOTTER REPORTED NUMEROUS 4 TO 8 INCH TREE
LIMBS SNAPPED AS WELL AS A FEW SMALL TREES
UPROOTED NORTH OF SPRINGPORT.
0805 PM TSTM WND DMG 1 E GREENFIELD 39.79N 85.75W
06/15/2019 HANCOCK IN PUBLIC
HEALTHY 10 FOOT TALL TREE SNAPPED.
0813 PM TSTM WND DMG 5 WNW CHARLOTTESVILLE 39.83N 85.69W
06/15/2019 HANCOCK IN 911 CALL CENTER
LAW ENFORCEMENT REPORTED UPROOTED TREE
PARTIALLY COVERING SHOULDER ALONG I-70
NORTHEAST OF GREENFIELD. TIME ESTIMATED FROM
RADAR.
0830 PM TSTM WND DMG 3 E COLUMBUS 39.21N 85.86W
06/15/2019 BARTHOLOMEW IN TRAINED SPOTTER
ESTIMATED WIND GUST OF 60 MPH FELL NUMEROUS
TREES...INCLUDING THE FOLLOWING APPROXIMATE
DIAMETERS...30 INCHES...24 INCHES...18
INCHES. SPOTTER SAW THE TREES FALL AND FELT
THE DAMAGE WAS FROM STRAIGHT LINE WIND
DAMAGE.
0833 PM TORNADO 3 W NEWBERN 39.22N 85.81W
06/15/2019 BARTHOLOMEW IN TRAINED SPOTTER
TORNADO TOUCHDOWN WITNESSED DURING CALL INTO
NWS IN FARMERS FIELD. LOST SIGHT OF
CIRCULATION...POSSIBLY DUE TO BEING
RAINWRAPPED.
0834 PM HEAVY RAIN 2 E WOODVIEW HILLS 39.15N 86.34W
06/15/2019 M1.64 INCH BROWN IN PUBLIC
0845 PM TORNADO 2 SW FOREST HILL 39.23N 85.63W
06/15/2019 DECATUR IN TRAINED SPOTTER
BARN DOWN AND HOUSE DAMAGED AT 8125 W CO RD
700 S. POSSIBLE TORNADO DAMAGE.
0847 PM TSTM WND DMG 1 S FOREST HILL 39.24N 85.61W
06/15/2019 DECATUR IN EMERGENCY MNGR
MAJOR DAMAGE AT HULSBOSCH DAIRY FARM ON 700
WEST NORTH OF 700 SOUTH...CURRENTLY PUTTING
DOWN MULTIPLE COWS AND CALVES. DAMAGE ON
NEARBY SHIREMAN DAIRY FARM AND THE BLAUVENT
FARM. TIME ESTIMATED FROM RADAR.
0851 PM TORNADO 1 SSE RUSHVILLE 39.60N 85.44W
06/15/2019 RUSH IN LAW ENFORCEMENT
SIGNIFICANT DAMAGE REPORTED IN SOUTHERN
RUSHVILLE WITH CONFIRMED TOUCHDOWN.
0928 PM TSTM WND DMG 3 SW FOREST HILL 39.23N 85.65W
06/15/2019 DECATUR IN AMATEUR RADIO
SIGNIFICANT ROOF DAMAGE REPORTED AT 7379
SOUTH COUNTRY ROAD 900 WEST. RELAYED REPORT
BY N9ITH. TIME INDICATED IS TIME REPORT WAS
RECEIVED.
0928 PM FLASH FLOOD 2 S INDIANA UNIVERSITY 39.14N 86.53W
06/15/2019 MONROE IN 911 CALL CENTER
PICTURES RECEIVED SHOWING WATER FLOWING OVER
SEVERAL ROADS IN SOUTHERN BLOOMINGTON.
SEVERAL REPORTS OF CARS STRANDED IN FLOODED
WATERS.
1006 PM FLASH FLOOD 1 E COLUMBUS 39.21N 85.90W
06/15/2019 BARTHOLOMEW IN LAW ENFORCEMENT
SIGNIFICANT FLOODING REPORTED IN AND AROUND
COLUMBUS WITH NUMEROUS STREETS CLOSED AND
CARS STRANDED IN WATER.
&&